MathSciNet Relay Station
MathSciNet bibliographic data
MR2576262 54H25 (37B45 37E30)
Blokh, Alexander; Oversteegen, Lex A fixed point theorem for branched covering maps of the plane. Fund. Math. 206 (2009), 77–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement